MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Kathmandu University medical journal (KUMJ) · 2024

Nail Changes Following Valproate Therapy.

Shrestha S, Pandey A, Pathak R

СтатьяОбзорПеревод в очереди

Аннотация

Valproic acid is a widely prescribed medication for seizure disorders, mood disorders, and migraines. The adverse effects involving nails following the use of sodium valproate are rare. The nail changes reported so far include onycholysis, onychomadesis, the roughness of the nail, brownish-yellow discoloration, and a transverse yellow band. These changes are independent of the age of the patients, dose, and duration of medication. The nail changes are reversible following the discontinuation of the medication.

Для цитирования: Shrestha S, Pandey A, Pathak R. Nail Changes Following Valproate Therapy.. Kathmandu University medical journal (KUMJ). 2024.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.